# SDR DALA2021112407224

- Difficulty date: November 20, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 64,760 hours, 20,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:27D. CORRECTIVE ACTION: COULD NOT DUPLICATE FAULT, OPS CK NML ON GROUND. (2024483)
